Lyapunov type stability and Lyapunov exponent for exemplary multiplicative dynamical systems

by Dorota Aniszewska, Marek Rybaczuk
Reference:
Lyapunov type stability and Lyapunov exponent for exemplary multiplicative dynamical systems (Dorota Aniszewska, Marek Rybaczuk), In Nonlinear Dynamics, volume 54, 2008.
Bibtex Entry:
@Article{Aniszewska2008,
  author    = {Aniszewska, Dorota and Rybaczuk, Marek},
  title     = {Lyapunov type stability and Lyapunov exponent for exemplary multiplicative dynamical systems},
  journal   = {Nonlinear Dynamics},
  year      = {2008},
  volume    = {54},
  number    = {4},
  pages     = {345-354},
  doi       = {10.1007/s11071-008-9333-7},
  gsid      = {6562873746780722800},
  important = {54cc2b2c},
  keywords  = {rachunek multiplikatywny, chaos},
  url       = {http://download-v2.springer.com/static/pdf/562/art%253A10.1007%252Fs11071-008-9333-7.pdf?token2=exp=1429084977~acl=%2Fstatic%2Fpdf%2F562%2Fart%25253A10.1007%25252Fs11071-008-9333-7.pdf*~hmac=854970f14622109d5c2313cf789c6aa31c2e98426d186705c263149e4b330380},
}